中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
Reducing index method for differential-algebraic equations with constraint singularities
作者: M. M. Hosseini
关键词: Differential-algebraic equations ; Index reduction techniques ; Spectral method with domain decomposition
刊名: Applied Mathematics and Computation
发表日期: 2004
卷: 153, 期:1, 页:205-214
收录类别: 其他
合作性质: 其它
英文摘要: This paper extends an earlier work [Appl. Math. Comput. 140 (2003) 77] to differential-algebraic equations with constraint singularities. Numerical solution of these problems is considered by pseudospectral method with domain decomposition and by giving a condition under which the general linear form problem can easily be transformed to the index reduced form by a simple formulation. Furthermore, with providing some examples, the aforementioned cases are dealt with numerically.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/1326
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
bj01135449.pdf(445KB)----限制开放 联系获取全文

Recommended Citation:
M. M. Hosseini. Reducing index method for differential-algebraic equations with constraint singularities[J]. Applied Mathematics and Computation,2004-01-01,153(1):205-214.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[M. M. Hosseini]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[M. M. Hosseini]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace